The existence of good divisors of Fano varieties of coindex 3
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Number theory, algebra and algebraic geometry, Tome 208 (1995), pp. 266-277 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice du chapitre de livre

@article{TM_1995_208_a16,
     author = {Yu. G. Prokhorov},
     title = {The existence of good divisors of {Fano} varieties of coindex~3},
     journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
     pages = {266--277},
     year = {1995},
     volume = {208},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/TM_1995_208_a16/}
}
TY  - JOUR
AU  - Yu. G. Prokhorov
TI  - The existence of good divisors of Fano varieties of coindex 3
JO  - Trudy Matematicheskogo Instituta imeni V.A. Steklova
PY  - 1995
SP  - 266
EP  - 277
VL  - 208
UR  - http://geodesic.mathdoc.fr/item/TM_1995_208_a16/
LA  - ru
ID  - TM_1995_208_a16
ER  - 
%0 Journal Article
%A Yu. G. Prokhorov
%T The existence of good divisors of Fano varieties of coindex 3
%J Trudy Matematicheskogo Instituta imeni V.A. Steklova
%D 1995
%P 266-277
%V 208
%U http://geodesic.mathdoc.fr/item/TM_1995_208_a16/
%G ru
%F TM_1995_208_a16
Yu. G. Prokhorov. The existence of good divisors of Fano varieties of coindex 3. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Number theory, algebra and algebraic geometry, Tome 208 (1995), pp. 266-277. http://geodesic.mathdoc.fr/item/TM_1995_208_a16/